# SDR SWAA2023030298002

- Difficulty date: February 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727+10-807+10.<[01] EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 767+10 LBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT FIELD.;[03] VERIFIED APPLICABILITY SRM 51-10-02-0G-0 AND SRM 53-00-53-2R-5 REPAIR 5;[04] REMOVED AND FABRICATED NEW SIDEPLATES AND SPLICE SIDEPLATE; MADE FROM BAC1496-377#7075-T62; LOT#1515191-1 IN AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727+4 - BS 847 IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5 REPAIR 5 PARA 4 STEPS (B-H);[05] APPLIED A CHEMICAL CONVERSION COATING TO THE REPAIR PARTS AND BARE SURFACES IAW SRM 51-20-01;[06] APPLIED PRIMER TO THE REPAIR PARTS AND BARE SURFACES IAW SOPM 20-41-02;[07] VERIFIED CORRECTIVE ACTIONS 4;5 AND 6.;[08] INSTALLED SPLICE SIDEPLATE ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5 REPAIR 5;[09] VERIFIED CORRECTIVE ACTION 8.;[10] COMPLETED STEP 1;[11] COMPLETED STEP 1. THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550.
